# SDR DALA106176302

- Difficulty date: March 19, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 662US
- Aircraft time: 87,837 hours, 11,240 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND UPPER DECK RIGHT EMERGENCY DOOR BATTERY CHECK MODULE INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK PER AMM 52-23-00 AND OPERATIONS CHECKED GOOD.
